# SDR O2GA2019081490401

- Difficulty date: August 10, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 14,992 hours, 9,234 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Circuit Board
- Part number: 67184735
- Part serial: 0546
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STAB BLEED LEAK WARNING ANNUNCIATOR ILLUMINATED DURING FLIGHT. ANNUNCIATOR WENT AWAY WITH POWER REDUCED BUT CAME BACK AFTER POWER APPLIED. FOLLOWED CHECKLIST, DECLARED AND EMERGENCY. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE BLEAD THE LEFT BLEAD AIR MONITO PCB. GROUND CHECKS WERE GOOD. AIRCRAFT RELEASED FOR OPERATIONAL CHECK FLIGHT.
